MAUDE Adverse Event Report: AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; LOW AIR LOSS SYSTERM

AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; LOW AIR LOSS SYSTERM
Model Number 14026
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified on january 24, 2022, of an incident with a, rented, lowe aire pressure mattress that was provided on (b)(6).This notification was done by the patient.A second notification from the patient was received on january 31.The initial notification noted that the "mattress is deflated right down the middle and she is sunken into the bed." she reported that she "hit her cheek bone and broke it." the end-user is bed bound on a respirator and does not want to go to the hospital.She has a home health care nurse 24 hours 7 days a week and was treated by her at home.In the second notification the end-user reported that she had developed a third degree wound due to the mattress failure.On january 28, a notification was received from the service provider.In that notification, the service provider states, "i am concerned that possibly this member isn't using the correct settings on the bed".On (b)(6), the end-user confirmed that her bed sores were healing with the help of her at home nurses.We requested the return of the units on (b)(6) for evaluation.They have not been received at the time of this filing.
 
Event or Problem Description
On (b)(6) 2022, an end user notified drive devilbiss healthcare of an incident involving a rented lowe aire pressure mattress.The end user reported that the "mattress is deflated right down the middle and she is sunken into the bed," and that she "hit her cheek bone and broke it." because the end-user is bed bound on a respirator, she opted not to go to the hospital, but was instead treated by her 24/7 home health care nurse at home.On (b)(6), the service provider notified drive that "i am concerned that possibly this member isn't using the correct settings on the bed." the end user contacted drive again on (b)(6), and reported that she had developed a third degree pressure wound/bed sore due to the mattress failure.On february 8, the end user confirmed that her bed sores were healing with the help of her home health care nurses.We are attempting to retrieve the subject product for evaluation, and will follow up with the end user and update this report when additional information becomes available.

Brand Name
DRIVE
Common Device Name
LOW AIR LOSS SYSTERM
Manufacturer (Section D)
AIRFLO (XIAMEN) MEDICAL CO., LTD.
1f, 3f, 4f, no. 6, e haijin rd
haicang
xiamen, fujian 36102 6
CH  361026
MDR Report Key13660160
Report Number2438477-2022-00008
Device Sequence Number17421167
Product Code FNM
UDI-Device Identifier00822383973661
UDI-Public822383973661
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/24/2022
Device Age5 MO
Event Location Home
Date Report to Manufacturer03/08/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA03/07/2022